Affordable Access

Publisher Website

Ergodicity of non-equilibrium Glauber dynamics in continuum

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
258
Issue
9
Identifiers
DOI: 10.1016/j.jfa.2009.09.005
Keywords
  • Configuration Space
  • Continuous Glauber Dynamics
  • Ergodicity Of Markov Process

Abstract

Abstract We study asymptotic properties of the continuous Glauber dynamics with unbounded death and constant birth rates. In particular, an information about the location of the spectrum for the symbol of the Markov generator is obtained. The latter fact is used for the proof of the ergodicity of this process. We show that the speed of convergence to the equilibrium is exponential.

There are no comments yet on this publication. Be the first to share your thoughts.